MathSciNet Relay Station
MathSciNet bibliographic data
MR2399027 (2009h:30065) 30E05 (12D05 26C10 30C15 30D15)
Bakan, Andrew; Ruscheweyh, Stephan Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2665–2674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement